MathSciNet Relay Station
MathSciNet bibliographic data
MR1963803 35Q35 (35B05 35B40 35C10 76D05)
Sakajo, Takashi Blow-up solutions of the Constantin-Lax-Majda equation with a generalized viscosity term. J. Math. Sci. Univ. Tokyo 10 (2003), no. 1, 187–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement